# SDR ASOA201100537

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 18,520 hours, 16,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FAILS NDT WITH AN INDICATION IN WEB AT RBL 18 AND AN INDICATION IN CAP ANGLE UNDER RBL 9 ASST BOTH GREATER THAN 50 PERCENT SCREEN HEIGHT.  REMOVED ANGLE IAW REO 601R-53-41-260, SHEET 8, NOTES 1 AND 2.  PERFORMED EDDY CURRENT IAW NDTM 51-20-06.  NO INDICATIONS NOTED.   FABRICATED REPAIR PARTS IAW REO 601R-53-41-260.
